Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7314280, 12 pages
http://dx.doi.org/10.1155/2016/7314280
Research Article

Flexural Free Vibrations of Multistep Nonuniform Beams

Department of Road and Bridge, College of Transportation, Jilin University, Changchun 130022, China

Received 28 June 2016; Revised 20 September 2016; Accepted 11 October 2016

Academic Editor: Salvatore Caddemi

Copyright © 2016 Guojin Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guojin Tan, Wensheng Wang, and Yubo Jiao, “Flexural Free Vibrations of Multistep Nonuniform Beams,” Mathematical Problems in Engineering, vol. 2016, Article ID 7314280, 12 pages, 2016. https://doi.org/10.1155/2016/7314280.